To main content

A least-squares method with direct minimization for the solution of the breakage-coalescence population balance equation

A least-squares method with direct minimization for the solution of the breakage-coalescence population balance equation

Category
Academic article
Language
English
Author(s)
  • Zhengjie Zhu
  • Carlos Alberto Dorao
  • Hugo Atle Jakobsen
Affiliation
  • Norwegian University of Science and Technology
  • SINTEF
Year
Published in
Mathematics and Computers in Simulation
ISSN
0378-4754
Volume
79
Issue
3
Page(s)
716 - 727